# SDR CALA2018120202487

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 28,494 hours, 9,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP. RELAMPED, OPS CHECK OK. ACP IDT INSP OF RT AFT OW EPL LIGHT RELAMP REF GMM 09-10-05. OPS CK GOOD.
